Instytut Matematyki
Politechnika Łódzka

Publikacje w Czasopismach Naukowych
  • Małgorzata Terepeta, , Marek Balcerzak, Families of feebly continuous functions and their properties, Topology and its Applications, 272 (2020),
  • , Sebastian Lindner, On the position of abstract density topologies in the lattice of all topologies, Filomat, 30:2 (2016), 281-286,JCR.
  • Andrzej Just, , Pareto optimal control problem and its Galerkin approximation for a nonlinear one-dimensional extensible beam equation, Opuscula Mathematica, vol.36, no 2 (2016), 239-252
  • Anna Dębińska-Nagórska, Andrzej Just, , , Contrôle optimal des systèmes gouvernés par une équation hyperbolique non linéaire. Approximation. (French) [Optimal control of systems governed by a nonlinear hyperbolic equation, Approximation], Annales des Sciences Mathematiques du Québec, 23(2) (1999), 147-156
  • Anna Dębińska-Nagórska, Andrzej Just, , , Contrôle optimal des systèmes gouvernés par une équation hyperbolique non linéaire. Approximation. (French) [Optimal control of systems governed by a nonlinear hyperbolic equation, Approximation], Annales des Sciences Mathematiques du Québec, 23(2) (1999), 147-156
  • , D. Miklaszewski, The Nielsen number of set-valued maps. An approximation approach, Serdica, 15 no. 4 (1990), 336-344